Main Subjects = 05C15 Coloring of graphs and hypergraphs
On the $sd_{b}$-critical graphs

Volume 13, Issue 4, December 2024, Pages 363-375


Mohamed Zamime

On the dominated chromatic number of certain graphs

Volume 9, Issue 4, December 2020, Pages 217-230


Saeid Alikhani; Mohammad Reza Piri

A note on fall colorings of Kneser graphs

Volume 8, Issue 3, September 2019, Pages 13-15


Saeed Shaebani

On Laplacian-energy-like invariant and incidence energy

Volume 4, Issue 3, September 2015, Pages 25-35


Shariefuddin Pirzada; Hilal A. Ganie

Nonexistence of two circulant weighing matrices of weight 81$^{1}$

Volume 4, Issue 3, September 2015, Pages 43-52


K. T. Arasu; Kyle Bayes; Ali Nabavi

Modular edge colorings of Mycielskian graphs

Volume 4, Issue 3, September 2015, Pages 53-61


N. Paramaguru; R. Sampathkumar

Total dominator chromatic number of a graph

Volume 4, Issue 2, June 2015, Pages 57-68


Adel P. Kazemi

A bound for the locating chromatic number of trees

Volume 4, Issue 1, March 2015, Pages 31-41


Ali Behtoei; Mahdi Anbarloei

Studying the corona product of graphs under some graph invariants

Volume 3, Issue 3, September 2014, Pages 43-49


M. Tavakoli; F. Rahbarnia; Ali Reza Ashrafi

A note on the zero divisor graph of a lattice

Volume 3, Issue 3, September 2014, Pages 51-59


T. Tamizh Chelvam; S. Nithya

Group magicness of certain planar graphs

Volume 3, Issue 2, June 2014, Pages 1-9


Mohammad Javad Nikmehr; Samaneh Bahramian

Decomposing hypergraphs into $k$-colorable hypergraphs

Volume 3, Issue 2, June 2014, Pages 31-33


Gholamreza Omidi; Khosro Tajbakhsh

Full friendly index sets of slender and flat cylinder graphs

Volume 2, Issue 4, December 2013, Pages 63-80


Wai Chee Shiu; Man-Ho Ho

Energy of binary labeled graphs

Volume 2, Issue 3, September 2013, Pages 53-67


Pradeep G. Bhat; Sabitha D'Souza

On the complexity of the colorful directed paths in vertex coloring of digraphs

Volume 2, Issue 2, June 2013, Pages 1-7


S. Saqaeeyan; Esmaeil Mollaahmadi; Ali Dehghan

Modular chromatic number of $C_m \square P_n$

Volume 2, Issue 2, June 2013, Pages 47-72


N. Paramaguru; R. Sampathkumar

On label graphoidal covering number-I

Volume 1, Issue 4, December 2012, Pages 25-33


Ismail Sahul Hamid; Arumugaperumal Anitha

The $L(2,1)$-choosability‎ ‎of cycle

Volume 1, Issue 3, September 2012, Pages 21-38


Haiying Zhou; Wai Chee Shiu; Peter Che Bor Lam